Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Density of the polynomials in the Hardy space of certain slit domains


Author: John Akeroyd
Journal: Proc. Amer. Math. Soc. 115 (1992), 1013-1021
MSC: Primary 30D55; Secondary 30E10, 30H05, 46E15, 46J15
MathSciNet review: 1089399
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we construct a Jordan arc $ \Gamma $ in the complex plane, with endpoints 0 and 1, such that the polynomials are dense in the Hardy space $ {H^2}(\mathbb{D}/\Gamma );\mathbb{D}: = \{ z \in \mathbb{C}:\vert z\vert < 1\} $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D55, 30E10, 30H05, 46E15, 46J15

Retrieve articles in all journals with MSC: 30D55, 30E10, 30H05, 46E15, 46J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1089399-9
PII: S 0002-9939(1992)1089399-9
Article copyright: © Copyright 1992 American Mathematical Society